Acta mathematica scientia,Series A ›› 2020, Vol. 40 ›› Issue (6): 1461-1480.

Previous Articles     Next Articles

Lϕ-Type Estimates for Very Weak Solutions of A-Harmonic Equation in Orlicz Spaces

Yuxia Tong,Xinru Wang,Jiantao Gu*()   

  1. College of Science, North China University of Science and Technology, Hebei Tangshan 063210
  • Received:2020-01-07 Online:2020-12-26 Published:2020-12-29
  • Contact: Jiantao Gu


The paper deals with the gradient estimates in Orlicz spaces for very weak solutions of A-harmonic equations under the assumptions that A satisfies some proper conditions and the given function satisfies some moderate growth condition.

Key words: Orlicz space, Very weak solution, A-Harmonic equation

CLC Number: 

  • O175.25